# SDR ASAA2017081921664

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,275 hours, 4,057 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT THE GATE, NOTICED THAT SATCOM WAS NOT DISPLAYED ON THE MCDU.  ACFT GROUNDED. ACCOMPLISHED THE SATCOM LOCK-UP QRH PROCEDURE. SATCOM RETURNED TO THE MCDU. RESUMED NORMAL OPS.
